# SDR USAA020130

- Difficulty date: February 8, 2002
- Submitted: April 18, 2002
- Operation: Air carrier
- Aircraft: N525AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23860
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Part time: 42,381 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FLOOR SUPPORT CORRODED 1 INCH DIAMETER, STATION 772 CARGO FLOOR SUPPORT RBL 5, 8, 13, LBL 5, 8, 13.  DOUBLER INSTALLED PER TR 53-10-06B.  (M)
